RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 49, Number 5  


Milestones in the life of S. L. Sobolev
959
Wisdom of symbols
S. L. Sobolev
961
To the editorial board of journal “Communist”
S. L. Sobolev
970
Sobolev of the Euler school
S. S. Kutateladze
975
Some remarks on completion of numberings
S. A. Badaev, S. S. Goncharov, A. Sorbi
986
The young diagrams of a pair of irreducible characters of $S_n$ with the same zero set on $S^\varepsilon_n$
V. A. Belonogov
992
Tauberian and Abelian theorems for rapidly decaying distributions and their applications to stable laws
A. A. Borovkov
1007
Embedding constants for periodic Sobolev spaces of fractional order
V. L. Vaskevich
1019
Sobolev classes of mappings on a Carnot–Carathéodory space: Various norms and variational problems
S. K. Vodop'yanov, N. N. Romanovskii
1028
Symmetrization of the nonlinear system of gas dynamics equations
S. K. Godunov, I. M. Peshkov
1046
On the theory of grossone
A. E. Gutman, S. S. Kutateladze
1054
Quasielliptic operators and Sobolev type equations
G. V. Demidenko
1064
Root continuity theorems in valued fields. II
Yu. L. Ershov
1077
On the functions of one selfadjoint integral operator
V. B. Korotkov
1083
Congruences on the subclones of the rank 3 Burle clone containing no creative functions
I. A. Mal'tsev, B. G. Tugylbaeva
1087
The spectrum of the elasticity problem for a spiked body
S. A. Nazarov
1105
Variations of Robin capacity and applications
S. R. Nasyrov
1128
Absolute continuity of the Sobolev type functions on metric spaces
A. S. Romanov
1147
On the problem of determining the parameters of a layered elastic medium and an impulse source
V. G. Romanov
1157
Multicategories and varieties of many-sorted algebras
S. N. Tronin
1184
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020